The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 7, Issue 6


Preprint: A sampling theorem for shift invariant subspaces
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
wchen@bach.net.is.uec.ac.jp (Chen Wen)
Guest





PostPosted: Thu May 28, 1998 10:58 am    
Subject: Preprint: A sampling theorem for shift invariant subspaces
Reply with quote

#2 Preprint: A sampling theorem for shift invariant subspaces

Title: A sampling theorem for shift invariant subspaces

Authors: Wen Chen and Shuichi Itoh

Status: to appear in IEEE Trans. Signals Processing, 1998

Abstract: A sampling theorem for regular sampling in shift invariant
subspaces is established. The sufficient-necessary condition for which
it holds is found. Then the theorem is modified to the shift sampling
in shift invariant subspaces by using Zak-transform. Finally some
examples are presented to show the generality of the theorem.

PS: The PS-file of the paper have bent sent to these who required my
former work on irregular sampling in wavelet subspaces.
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.023957 seconds : 18 queries executed : GZIP compression disabled